# SDR I5EA20111102

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N727NY
- Make and model: Boeing 727232
- Aircraft serial: 20646
- Aircraft time: 78,582 hours, 52,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 78,582 hours, 52,767 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INDICATES CRACK IN SCRIBE LINE LOCATED AT BS 439 - 465, S14R.  INFORMATION HAS BEEN SUBMITTED TO ENGINEERING FOR REVIEW AND DISPOSITION.
